# SDR GTIA20121221546

- Difficulty date: December 21, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 7,959 hours, 3,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 FLASHLIGHT WILL NOT TEST.  R & R R2 FLASHLIGHT ASSY IAW MM.  OPS CHECKED GOOD.
